# SDR 99ZZZX706

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2259S
- Make and model: Cessna T210L
- Aircraft serial: 21061203
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Leaking
- Location: Cockpit
- Part time: 2,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, BATTERY ACID WAS FOUND TO HAVE LEAKED INTO COCKPIT ONTO LEFT RUDDER PEDAL, ATTACHING TUBING, AND GENERAL AREA BELOW PEDAL.  ACID HAD FLOWED THROUGH CORRODED RIVET HOLE ONTO SEAT FOR CABIN HEAT AND DRIPPED INTO FLOOR AREA.  SUBMITTER BELIEVED THE BATTERY WAS TOO FULL OF ACID AND GASSED DURING CHARGING ALLOWING LIQUID INTO BATTERY BOX, AND, SUGGESTED CLOSE INSPECTION OF BATTERY BOXES DURING ALL MAINTENANCE.
